# SDR HALA2011070700313

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 95,851 hours, 18,312 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Cargo Overheat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FWD CARGO OVERHEAT EICAS ILLUMINATED INTERMITTENTLY ON FINAL APPROACH.  OK TO CONTINUE. PERFORMED CARGO OVERHEAT TEST, TESTED OK, NO FAULTS NOTED. EICAS NO MESSAGES.
